

# Youth in ICT 2023

22 June 2023, AIT Conference Center, Thailand

## **CONCEPT NOTE**

### 1. Background

Youth in ICT refers to the involvement and participation of young people in the field of information and communication technology (ICT). As technology has become more integrated into various industries, there has been a growing emphasis on the importance of ICT skills in the workforce in recent years. Young people with ICT skills have a distinct advantage in the job market, as many industries require employees who are technologically proficient. Youth in ICT is an important component of the technology industry's future, as they bring new perspectives, ideas, learnings and adapt to new technologies.

This event will be organized by Asia-Pacific Telecommunity (APT) in collaboration with Asian Institute of Technology (AIT), Thailand.

#### 2. Objectives

The event will be prepared to share and understand views and experiences on:

- To engage and encourage youth to take an interest in ICT
- To provide participants more knowledge about ICT
- To introduce youth various career role models in ICT fields

### 3. Expected Participation

The expected participation will be youth especially high school or university students from Thailand.

### 4. Curriculum

- To give speeches and workshops to introduce the potential of ICT as a career path for youth
- Lecturers will be requested from academics, government officials, private companies, UN agencies, etc.

### 5. Timing and location

The Youth in ICT 2023 event will be held on 22 June 2023 at AIT Conference Center, Pathumthani, Thailand.

### 6. Contact

### **APT Secretariat**

Asia-Pacific Telecommunity (APT) 12/49 Soi 5, Chaeng Watthana Road Bangkok 10210, Thailand Tel: + 66 2 573 0044 Fax: +66 2 573 7479

## AIT

Asian Institute of Technology P.O. Box 4, 58 Moo 9, Km. 42, Paholyothin Highway, Klong Luang, Pathum Thani 12120 Thailand (+66) 25245000 (+66) 25160110-44

### 7. Tentative Draft Programme

The tentative programme of the event is provided in Annex A.

# **Tentative Draft Programme**

Time (UTC+07:00)	22 June 2023, Thursday
8:30 - 9:15	Arrival and Registration
9:15–9:30 (15 mins)	<ul> <li>Opening remarks</li> <li>Dr. Naveed Anwar, Senior Advisor to the President, Asian Institute of Technology (AIT)</li> <li>Mr. Forhadul Parvez, Programme Officer, Asia-Pacific Telecommunity (APT)</li> </ul>
9:30 – 9:45 (15 mins)	<ul> <li>Introduction to Asia Pacific Telecommunity (APT) activities and programmes on Youth in ICT</li> <li>Mr. Forhadul Parvez, Programme Officer, Asia-Pacific Telecommunity (APT)</li> </ul>
9:45 – 11:20 (95 mins)	<ul> <li>Round Table Session</li> <li>Session 1: Formulating bright career path with Information and</li> <li>Communication Technology (ICT) (75 mins)</li> <li>Speakers: <ul> <li>Ms. Kasama Kongsmak, Executive Vice President, depa</li> <li>Dr. Chutiporn Anutariya, Associate Dean, SET, AIT</li> <li>Dr. Sukonthip Wongpun, Assistant Professor, RMUTT</li> <li>Dr. Tiraphap Fakthong, Assistant Professor, TU</li> </ul> </li> <li>Q&amp; A session (10 mins)</li> </ul>
11:20 – 11:50 (30 mins)	Coffee break & Networking
11:50– 13:00 (70 mins)	<ul> <li>Session 2: Sharing experiences to build up career in ICT (60 mins)</li> <li>Speakers: <ul> <li>Dr. Sumanya Ngandee, Computer Technical Officer, OAE</li> <li>Ms. Narisara Boonruang, Executive Project Manager, True Corporations</li> <li>Ms. Punchaya Raksasakul, Co-Founder, KITFORWARD</li> <li>Ms. Prim Rajasurang Wongkrasaemongkol, Student, CMKL</li> </ul> </li> <li>Q&amp; A session (10 mins)</li> </ul>
13:00 - 13:10	Closing
13:10 - 14:00	Lunch Break